# SDR GUUA94152021810A

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,247 hours, 34,036 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Limits
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CABIN DOOR HARD TO OPEN AFTER LANDING.  TRIMMED CABIN DOOR INTERIOR PANEL AROUND PUSH BUTTON OPS CHECK GOOD.
